# SDR AUS20011231

- Difficulty date: November 22, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3352526050
- Condition: Misinstalled
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE TCC LINE INCORRECTLY INSTALLED. LINE HAD CHAFED ON THE FUEL SUPPLY LINE AND THE VSV ACTUATOR LINE.
